On 9/17/2011 i was at work (in er) registering a patient when i got a sensation in my lower right jaw like a toothache starting that quickly spread into a burning feeling and within a matter of minutes i was gasping for air and felt like my chest was being torn apart. On a scale of 1-10 it was easily an 11. This occurence lasted about 25 minutes before it started to ease up. About 15 mnutes after the start of my pain, my troponin i was .08. I had routine lab work 2 days prior which showed my troponin i at .01. My cardiologist said that was quite a jump and the lab should have rechecked my values 2 hours after first check. So for past 2 weeks my symptoms are getting more frightening and increasing in number of times per day they are occuring. They include bouts of dizziness lasting several minutes followed by increased sweating and shortness of breath. Right leg aching when walking few feet to patients room to obtain signatures. Bilateral edema that is not going away despite being on hctz. The edema has been present for over a year. So at cardiologist a few days ago he did an ekg which showed sinus rhythm with inferior st t changes and said borderline ekg. After hearing all my symptoms and reviewing my lab results he prescribed: Nitroglycerin sublingual .04metoprolol beta blockerlipitor 40 mggemfibrozilaspirinalso, said maybe nuclear stress test or heart cath in order. 3 times this year i have had the big chest pain episodes and the little ones are increasing in frequency.my lab work below is most recent 11/11/11:cholesterol 265hdl 19trigs 805apob100 170apoa1 100he hasn't given me a diagnosis for all the meds he prescribed or the need for a heart cath. Any insight is appreciated. I am 32 and a mother of 4 with family history of diabetes and i also have medullary sponge kidney disease.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?